RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 763–764 (Mi zvmmf5892)  

Scientific communications

The simulation of an exit point of a Brownian motion on the surface of a sphere

V. A. Kanevskii, G. Sh. Lev

Novosibirsk, Barnaul

Full text: PDF file (234 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 196–198

Bibliographic databases:

UDC: 518:519.2
Received: 19.12.1975

Citation: V. A. Kanevskii, G. Sh. Lev, “The simulation of an exit point of a Brownian motion on the surface of a sphere”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 763–764; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 196–198

Citation in format AMSBIB
\Bibitem{KanLev77}
\by V.~A.~Kanevskii, G.~Sh.~Lev
\paper The simulation of an exit point of a Brownian motion on the surface of a sphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 763--764
\mathnet{http://mi.mathnet.ru/zvmmf5892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0494832}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 196--198
\crossref{https://doi.org/10.1016/0041-5553(77)90153-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5892
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020